# SDR ABXA9700728

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM TO CUSP TEE CLIP TO BE CORRODED AND CRACKED AT STA 996 AND LONG 18R, (AD 92-22-08).  REPLACED CLIP IAW DC-9 SRM CHAPTER 51-30-5.
